# SDR AALA20090710TUL10

- Difficulty date: July 10, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,593 hours, 28,554 cycles
- System (JASC): 5200 · Doors
- Part: Structure
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CORNER OF DOOR UNDER SEAL CRACKED NEAR FORWARD STOP PAD.  REPAIRED PER SRM.  SYSTEM GROUND CHECK NORMAL OPERATION.
